×

zbMATH — the first resource for mathematics

Some remarks on numerical solution of initial problems for systems of differential equations. (English) Zbl 0447.65039

MSC:
65L05 Numerical methods for initial value problems involving ordinary differential equations
PDF BibTeX Cite
Full Text: EuDML
References:
[1] Babuška I., Práger M., Vitásek E.: Numerical processes in differential equations. Praha 1966. · Zbl 0156.16003
[2] Hartman P.: Ordinary differential equations. New York: John Wiley and Sons 1964. · Zbl 0125.32102
[3] Hayoshi K.: On stability of numerical solutions of a differential system by one-step methods. TRU Mathematics 5, 67-83 (1969). · Zbl 0219.65059
[4] Henrici P.: Discrete variable methods in ordinary differential equations. New York: John Wiley and Sons 1968. · Zbl 0112.34901
[5] Ohashi T.: On the conditions for convergence of one-step methods for ordinary differential equations. TRU Mathematics 6, 59-62 (1970). · Zbl 0252.65054
[6] Squier D. P.: One-step methods for ordinary differential equations. Numer. Math. 13, 176-179 (1969). · Zbl 0182.21901
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.